Cocaine Overdose Symptoms

Cocaine Overdose Symptoms

cocaine overdose symptoms

Yes, you too can overdose on cocaine causing serious symptoms, which is why it is so important to Recover from cocaine addiction quickly. Avoiding a cocaine overdose isn’t easy, but fortunately there are many resources out there to help. The recovery process is not easy, but with the right resources available, there’s no reason why it can’t be done. Use these resources to help you get through your cocaine addiction faster.

The most common cocaine overdose symptoms will include a noticeable lack of energy. It’s almost like you’ve been hit by a car, or you’re just not feeling your best. This is a common feeling when starting to become addicted to cocaine. The reason this occurs is because the drug temporarily makes you feel euphoric, or in some cases “high.” This temporary high lasts about 30 minutes, and then the cocaine wears off, leaving you feeling worse than before.

Another of the cocaine overdose symptoms is sweating, blushing, shaking, nausea, and vomiting. These are all physical signs that the body is trying to detoxify itself from the cocaine. Unfortunately, the moment these signs begin, your body releases more of the cocaine into your system, causing even more of the aforementioned symptoms. It is at this point that you need to detox from the cocaine.

The last of the cocaine overdose symptoms is confusion, or a zombie-like state. Many cocaine users also experience paranoia for days or weeks after their initial use of the drug. This can range from mild to extreme and can happen on a daily basis or several times a day. Don’t let this put you down. It is only a sign that your body is trying to rid itself of the drug. Remember, this is only a symptom, and is also common with crack cocaine users.

While the list above may seem pretty frightening, it is important not to get overly concerned. There are many signs that indicate the user may be having withdrawal from the drug. If someone mentions any of the symptoms listed above to you, don’t panic right away. It means they have not overdosed on the drug, and their bodies are working to restore balance. It is important to remember that these are not life-threatening dangers. Panic attacks and feelings of psychosis are both very real problems if they are out of proportion to the situation.

what to do if experiencing cocaine overdose symptoms

Remember, if your loved one begins to experience any of these symptoms after taking cocaine use, it is best to take them to a hospital. While it is not life-threatening, it could result in the involuntary euthanasia. It is much better to err on the side of caution than to take drastic action in an emergency situation, or to cause your loved one pain by drugging them without a medical necessity.

Related: Cocaine Psychosis

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call